BibTeX record: journals/tcs/Furer82

download as .bib file

@article{DBLP:journals/tcs/Furer82,
  author    = {Martin F{\"{u}}rer},
  title     = {The Complexity of Presburger Arithmetic with Bounded Quantifier Alternation
               Depth},
  journal   = {Theor. Comput. Sci.},
  year      = {1982},
  volume    = {18},
  pages     = {105--111},
  url       = {http://dx.doi.org/10.1016/0304-3975(82)90115-3},
  doi       = {10.1016/0304-3975(82)90115-3},
  timestamp = {Mon, 22 Sep 2014 20:38:51 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/Furer82},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}